# SDR AU980899

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER RELAY FAILED TO DISENGAGE AFTER START-UP. THE MASTER RELAY FAILED TO DISENGAGE CAUSING BATTERY OVERHEATING.
